# SDR CALA2021090801533

- Difficulty date: September 8, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737824
- Aircraft serial: 31658
- Aircraft time: 35,967 hours, 12,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Seat 4b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - AFT EMERGENCY LIGHT ON SEAT 4B DAMAGED AND INOP. RE-LAMPED EMERGENCY LIGHT REF MM 33-51-11. INSTALLED NEW WHITE LENS REF CONFIG DWG 3350DD14743. OPS CK OK.
